Is it normal to hurt so bad in my joints after Chemo?

ppurdin
ppurdin Member Posts: 1,181
edited March 2014 in Breast Cancer #1
Hi everyone.I had my first Chemo Tues. and my joints hurt so bad i could cry.Is their anything that may help?I can call my Dr. Monday.I don,t know if this is normal or not.Thank you.(Pat).

Comments

  • Deb1969
    Deb1969 Member Posts: 165
    I had my first chemo Sept
    I had my first chemo Sept 16th, no pains until yesterday. Really noticed them in my low back and hips. I think this is from the Neulasta injection. I just took Ibuprofen and helped alot. Not having any pains today.
    Deb
  • elm3544
    elm3544 Member Posts: 748
    Yes its normal
    And I did cry. I took Vicadin when it was at its worst. Sorry you are going through this, it gets better, I promise!
  • journeyon
    journeyon Member Posts: 16
    It was for me
    It was normal for me. I received chemo on tuesdays (first one 2/24/09) and would call Sunday my Slam day. I took hydrocodone for the pain. I felt like I had a bad case of the flu without the fever. I felt good before my next chemo treatment three weeks later, but it did return each Sunday.

    Good luck Pat. I'll be thinking about you.
  • survivorbc09
    survivorbc09 Member Posts: 4,374 Member
    journeyon said:

    It was for me
    It was normal for me. I received chemo on tuesdays (first one 2/24/09) and would call Sunday my Slam day. I took hydrocodone for the pain. I felt like I had a bad case of the flu without the fever. I felt good before my next chemo treatment three weeks later, but it did return each Sunday.

    Good luck Pat. I'll be thinking about you.

    I hope your pain subsides
    I hope your pain subsides Pat and that you feel better!

    Gentle Hugs!